# SDR F3LA2009020900024

- Difficulty date: February 2, 2009
- Submitted: February 9, 2009
- Operation: Air carrier
- Aircraft: N935FR
- Make and model: Airbus A319-111
- Aircraft serial: 2318
- Aircraft time: 15,658 hours, 7,684 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D53480043206
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C3 C-CHECK, INSPECTION NOTED THE LEFT GALLEY FLOOR STRUCTURE AT FRAME 66 HAS TWO NUT PLATE HOLES CORRODED AFT OF GIRT BAR FITTING ADAPTER PLATE.  MAINTENANCE TRIMMED OUT DAMAGED AREA, FABRICATED REPAIR ANGLE AND FILLER AND INSTALLED IN REFERENCE TO ENGINEERING AUTHORIZATION A9-53R-30909.
